# SDR DALA2016061704760

- Difficulty date: June 16, 2016
- Submitted: June 18, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 66,870 hours, 49,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING LIGHTS INOPERATIVE, R & R EMERGENCY POWER SUPPLY AND BATTERY IAW AMM 33-53.  OPS CK NORMAL.  AIRCRAFT OK FOR  SERVICE.  EMERGENCY POWER SUPPLY.
